MAUDE Adverse Event Report: KARL STORZ ENDOVISION VIDEO URETERO-RENOSCOPE FLEX-XC1

KARL STORZ ENDOVISION VIDEO URETERO-RENOSCOPE FLEX-XC1
Model Number 091279-06
Medical Device Problem Codes Erratic or Intermittent Display (1182); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the information received, flickered to a black screen, scope we plugged in and immediately had 1/2 light output.Image was very dark.Swapped out to a 2nd scope before we started the case.2nd scope failed halfway through the case and they pushed fluoro through working channel with syringe.Image started digitizing green and purple lines, flickering, and within 30 seconds went black.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id_(b)(4).
 
Additional Manufacturer Narrative
Correction in section g3 has been made.Correct awareness date may 05, 2025.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
The device will not be returned to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Conclusion summary: investigational activities suggest multiple root causes could potentially be related to image quality issues.In an effort to further investigate the potential root causes, we have initiated capa-25-0042.We will continue to track and trend image quality issues.This event is filed under internal complaint id (b)(4).

Brand Name
VIDEO URETERO-RENOSCOPE FLEX-XC1
Common Device Name
VIDEO URETERO-RENOSCOPE FLEX-XC1
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key22126475
Report Number1221826-2025-00957
Device Sequence Number7484510
Product Code FGB
UDI-Device Identifier04048551428030
UDI-Public04048551428030
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K212458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number091279-06
Device Catalogue Number091279-06
Device Lot Number202412301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer05/15/2025
06/17/2025
10/07/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/09/2025
06/17/2025
11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown